# SDR SWAA2022040476539

- Difficulty date: February 22, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING PANEL 194E SHOWS 6 EACH ELONGATED FASTENER HOLES (MARKED) / [01] PERFOREMED VISUAL AND TAP TEST INSPECTION ON PANEL 194E AND FOUND ELONGATED FASTENER HOLES ALL AROUND THE PANEL AS PER B737 NDTM 51-05-01;[02] PREPARED DAMAGED AREA FOR DRY OUR PROCCESS AS PER B737 SRM 51-70-05-2R-0 PARAGRAPH D STEP 9;[03] VERIFIED STEPS 1 AND 2. OK TO DRY-OUT.;[04] PERFORMED DRY OUT AT REPAIR AREA. REF B737-700 SRM 51-70-05-2R-0 PARAGRAPH 4 D STEP 8.;[05] VERIFIED STEP 3. OK TO APPLY REPAIR.;[06] INSTALLED FABRIC REPAIR PLIES AT REPAIR AREA ON ACCESS PANEL 194E. REF B737-700 SRM 51-70-05-2R-8 PARAGRAPH 4 FIGURE 201 REPAIR 8 AND SRM 51-70-05-2R-0 PARAGRAPH 4.;[07] VERIFIED STEP 6;[08] PERFORMED COUNTERSINK AT ALL FASTERNERS REPAIR HOLES PER SRM 51-40-08-0G-0.;[09] VERIFIED STEP 8;[10] APPLIED TOPCOAT ON AFT WING TO BODY FAIRING PANEL 194E REF B 737 AMM 51-21-73-370-803;[11] VERIFIED STEP 10
